Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 957696, 7 pages
http://dx.doi.org/10.1155/2013/957696
Research Article

Asymptotic Behavior of Solutions to a Vector Integral Equation with Deviating Arguments

Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain

Received 31 July 2013; Accepted 5 November 2013

Academic Editor: István Györi

Copyright © 2013 Cristóbal González and Antonio Jiménez-Melado. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cristóbal González and Antonio Jiménez-Melado, “Asymptotic Behavior of Solutions to a Vector Integral Equation with Deviating Arguments,” Abstract and Applied Analysis, vol. 2013, Article ID 957696, 7 pages, 2013. doi:10.1155/2013/957696